# SDR MZZA96145

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1/4 D-CHECK INSPECTION ON A/C AT AIR ASIA, SEVERE CORROSION WAS FOUND ON AFT CARGO COMPARTMENT BS 1166 FRAME LOWER FLANGE BETWEEN STRINGER 30 AND STRINGER 29R.  THE DAMAGED PART OF FRAME WAS TRIMMED OUT AND REPAIRED PER B727 SRM 53-10-4 FIGURE 11.  REF - HANGAR NON ROUTINE REPAIR ITEM CARD NR 809769 (SEQ NR 01144).  (M)
